... pill for a month my doc recommended it only for a month to see how it goes he saw my toenails and said that only medicine can cure them he said it can take a couple of months but not years it made me a little happy for him to say that he said that I might see a change in a moth is this true
Hello unknown344, & welcome to the site. Lamisil can cause liver damage, but usually one has to have liver problems before starting a course of it. This med is used for fungal infection of the nails. If you have a liver problem, you should notify your doctor immediately. If not, just make sure he does liver function tests along the way. I am giving you the link below about lamisil. Best wishes to you..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2012 • 3 answers
Posted 10 Feb 2014 • 2 answers
Posted 29 May 2014 • 2 answers
Posted 26 Apr 2017 • 0 answers
Alcoholic Liver Damage - Hi, my mum is 64 and has been a heavy drinker daily for the past 20 years.?
Posted 13 Nov 2017 • 0 answers